# SDR SIMA200514304

- Difficulty date: May 19, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearing
- Part number: KSC357620V
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING AN MBV INSPECTION, MAINTENANCE FOUND THE HORIZONTAL STABILIZER LEFT LINK BEARING BACKLASH FAILED.  REPAIRED NR 1 AND NR 4 BUSHINGS IAW ENGINEERING ORDER EB-55MR-037.  PERFORMED FUNCTIONAL CHECK OF HORIZONTAL STABILIZER BACKLASH OF LEFT AND RIGHT LINKS IAW WORK CARD 27-700-23.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
